# SDR HALA0600440

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,283 hours, 18,081 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION I/B LEFT WING FUEL CAP (OVERWING) 1" X 5/8".036 DEPTH.  REMOVED CORROSION I/B LEFT WING FUEL CAP .036 DEPTH.  OK AS IS PER HALM105 FILE, OK FOR SERVICE.
